CI²MA - Publications | Preprints

Preprint 2014-28

Fabián Flores-Bazán, Giandomenico Mastroeni:

Characterizing FJ and KKT conditions in nonconvex mathematical programming with applications

Abstract:

In this paper we analyse the Fritz John and Karush-Kuhn-Tucker conditions for a (Gateaux) differentiable nonconvex optimization problem with inequality constraints and a geometric constraint set. Fritz John condition is characterized in terms of an alternative theorem which covers beyond standard situations; while characterizations of KKT conditions, without assuming constraints qualifications, are related to strong duality of a suitable linear approximation of the given problem and the properties of its associated image mapping. Several examples are exhibited showing the usefulness and optimality, in a certain sense, of our results, which even provide much more information than those (including Mordukhovich normal cone or Clarke

Descargar en formato PDF PDF

This preprint gave rise to the following definitive publication(s):

Fabián FLORES-BAZáN, Giandomenico MASTROENI: Characterizing FJ and KKT conditions in nonconvex mathematical programming with applications. SIAM Journal on Optimization, vol. 25, 1, pp. 647-676, (2015).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324